# SDR SWIA202163014

- Difficulty date: October 10, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 LH OUTBOARD FLAP HINGE BOX, AFT MOUNT CASTLE NUTS SHOWING EVIDENCE OF CORROSIN. (FLAGGED)    (C-CHECK RO 12-4-2021)    REMOVED 2 EA. CORRODED NUTS AT AFT MOUNT BOLTS ON LH OUTBOARD FLAP HINGE BOX ASSEMBLY AT WS178.00 AND REPLACED WITH NEW HARDWARE (2 EA. NUTS AND COTTER PINS). REF. CRJ200 SRM 51-41-02. USED TORQUE WRENCH TUC1260, CAL DUE 31 AUG 21.
